# SDR HALA2018073000409

- Difficulty date: July 29, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 58,921 hours, 10,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT STRIP, CAME OFF AT ROWS 28 AND 29 SEATS HJ.  REINSTALLED THE EMERGENCY LIGHT STRIP. CHECKED GOOD. OK FOR SERVICE.
